# SDR SWIA200210956

- Difficulty date: June 17, 2002
- Submitted: June 26, 2002
- Operation: Air carrier
- Aircraft: N587SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 16,852 hours, 16,361 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Pcu
- Part number: 270007
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

UPON ENGINE NR 1 START DURING TAXI, RECEIVED A SPOILERON FAULT MESSAGE.  RETURNED TO THE GATE.  INSTALLED SERVICEABLE PCU ACTUATOR FOR LEFT OUTBOARD SPOILERON IAW 27-60-00.  OPS CHECK GOOD.
